Jia-Bao Liu
Jia-Bao Liu
School of Mathematics and Physics, Anhui Jianzhu University, Hefei, P.R. China
Verified email at ieee.org
Cited by
Cited by
Stability and synchronization of memristor-based fractional-order delayed neural networks
L Chen, R Wu, J Cao, JB Liu
Neural Networks 71, 37-44, 2015
Magnetic characterization of Co1− xNixFe2O4 (0⩽ x⩽ 1) nanoparticles prepared by co-precipitation route
K Maaz, W Khalid, A Mumtaz, SK Hasanain, J Liu, JL Duan
Physica E: Low-dimensional Systems and Nanostructures 41 (4), 593-599, 2009
Remaining useful life estimation using an inverse Gaussian degradation model
D Pan, JB Liu, J Cao
Neurocomputing 185, 64-72, 2016
Asymptotic Laplacian-energy-like invariant of lattices
JB Liu, XF Pan, FT Hu, FF Hu
Applied mathematics and computation 253, 205-214, 2015
On the maximum ABC index of graphs with prescribed size and without pendent vertices
Z Shao, P Wu, X Zhang, D Dimitrov, JB Liu
IEEE Access 6, 27604-27616, 2018
Minimizing Kirchhoff index among graphs with a given vertex bipartiteness
JB Liu, XF Pan
Applied mathematics and computation 291, 84-88, 2016
Zagreb indices and multiplicative zagreb indices of eulerian graphs
JB Liu, C Wang, S Wang, B Wei
Bulletin of the Malaysian Mathematical Sciences Society 42 (1), 67-78, 2019
On the number of spanning trees and normalized Laplacian of linear octagonal‐quadrilateral networks
JB Liu, J Zhao, Z Zhu
International journal of quantum chemistry 119 (17), e25971, 2019
On Grüss inequalities within generalized K-fractional integrals
S Rashid, F Jarad, MA Noor, KI Noor, D Baleanu, JB Liu
Advances in Difference Equations 2020 (1), 1-18, 2020
On the generalized adjacency, Laplacian and signless Laplacian spectra of the weighted edge corona networks
JB Liu, J Zhao, ZQ Cai
Physica A: Statistical Mechanics and Its Applications 540, 123073, 2020
Complete characterization of bicyclic graphs with minimal Kirchhoff index
JB Liu, XF Pan, L Yu, D Li
Discrete Applied Mathematics 200, 95-107, 2016
Valency-based topological descriptors and structural property of the generalized sierpiński networks
JB Liu, J Zhao, H He, Z Shao
Journal of statistical physics 177 (6), 1131-1147, 2019
The hosoya index of graphs formed by a fractal graph
JB Liu, J Zhao, J Min, J Cao
Fractals 27 (08), 1950135, 2019
Further results on computation of topological indices of certain networks
JB Liu, S Wang, C Wang, S Hayat
IET Control Theory & Applications 11 (13), 2065-2071, 2017
On degree resistance distance of cacti
JB Liu, WR Wang, YM Zhang, XF Pan
Discrete Applied Mathematics 203, 217-225, 2016
Applications of Laplacian spectra for n-prism networks
JB Liu, J Cao, A Alofi, ALM Abdullah, A Elaiw
Neurocomputing 198, 69-73, 2016
A note on ‘some physical and chemical indices of clique-inserted lattices’
JB Liu, XF Pan, J Cao, FF Hu
Journal of Statistical Mechanics: Theory and Experiment 2014 (6), P06006, 2014
On some new weighted inequalities for differentiable exponentially convex and exponentially quasi-convex functions with applications
D Nie, S Rashid, AO Akdemir, D Baleanu, JB Liu
Mathematics 7 (8), 727, 2019
Computing first general Zagreb index of operations on graphs
JB Liu, S Javed, M Javaid, K Shabbir
IEEE access 7, 47494-47502, 2019
Asymptotic incidence energy of lattices
JB Liu, XF Pan
Physica A: Statistical Mechanics and Its Applications 422, 193-202, 2015
The system can't perform the operation now. Try again later.
Articles 1–20